# SDR HALA201910020396

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 18,067 hours, 2,793 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 ENGINE GREEN HYDRAULIC PUMP LEAKING AT THE DRIVE PAD ATTACH POINT AND AT PUMP SPLIT LINE. // REMOVED AND REPLACED #1 GREEN HYDRAULIC PUMP GASKET AND SPLINE SEAL REF A330 AMM 29-11-51. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
